Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
1099361 tn?1258662257

Please Help I'm taking just one 1mg klonapin . How do I get off this one pill?

Please help... anybody.. I've been feeling so strange for so long.. Been on one Benzo for 30? years.. or give or take.. No, 40 years.. off and on.. Now just taking 1mg klonapin.  I've been feeling very strange for a very long time. Staying in.. unable to function.. I am also on Norco 2 times per day.... these pills for 20? years.. but, I have gotten off these before, so only very concerned by how I feel very strange.. So much pain.. feeling so just plain  weird  and sick.. getting very bad vertigo sometimes.. called 911 couple times at least, just found out withdrawal from klonapin causes vertigo.. I just want to know that its not so bad please.. that taking about 1 pill I can just stop and I'll be ok.. its only 1 pill..I just want to stop these pills forever! ... Im having trouble sleeping.. feel very strange.. tired.. thinking maybe death is worse..but, I don't want to die.. Does anyone know how long it will take to get off just 1mg??  
3 Responses
1099361 tn?1258662257
It's only one pill now.. I know I was taking maybe up to two occasionally when I couldn't sleep.. But, basically , I take 1 pill.. From a psychiatrist.  He has ordered me 2 per day. But, I only take one.. I never really liked them.. but, found they help me sleep.. Now, I'm feeling so strange I don't know what to do.. I'm canceling important appointments.. just can't do anything .. I feel helpless.. Should I just try to get to feeling normal by taking 1/2 and just see what happens.. Its only 1 tiny pill for goodness sake!
495284 tn?1333894042
COMMUNITY LEADER
Talk with your psychiatrist about reducing your intake.
1 Comments
Hi Dominosarah. Good to see that you’re sill here. It appears that the Board has changed a lot even since last I stopped by (2017), and certainly since I first got clean and sober (2005), when I was a daily poster. Be well,

CATUF
4,921
Avatar universal
Hi SuzzQ,

It sounds like you have a couple of things going on.  You state you've been taking the Clonopin for 40 years now.  But you also say you've been 'feeling strange' for a long time.  What could have caused you to feel strange?  I'm confused as to why you are equating the strange feelings with being on the Clonopin?  Did those feelings only start when you tried going completely OFF them?

You're certainly not on a high dose, and I would think withdrawal would be fairly mild; however, that being said, ANY substance that you develop a dependence on (notice I said 'dependence, not necessarily addiction) should only be weaned off of under a doctor's supervision.

Are you also trying to get off the Norco?  

I think we need more details in order to help you understand what is happening here.  It may be as simple as, you need to NOT try to get off these pills by yourself.  You sound panicky and upset about all of this.  I assure you, millions of people take Clonopin for valid medical reasons, and just because you've been on it for a long time doesn't mean you're a bad person.  It simply means that your body may have habituated to it, and in order to successfully stop taking it, you will need to taper off under medical supervision.  I can't stress that enough.  

Good luck to you; I'm sure everything will be okay.

Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.